# SDR SWAA2022022801931

- Difficulty date: February 5, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221FF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DUE TO THE EXTENT OF DAMAGE; REPLACED FWD FLOOR PANEL 221FF WITH NEW PANEL IAW AIPC 53-21-00-68 ITEM 330 AND SRM 51-10-02-0G-0 PARA 9. 57066U 02/11/19
